MathSciNet Relay Station
MathSciNet bibliographic data
MR1458718 22D40 (58F11 58F20)
Ward, Thomas An uncountable family of group automorphisms, and a typical member. Bull. London Math. Soc. 29 (1997), no. 5, 577–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement